American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05B45) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Chuanming Zong. What is known about unit cubes. Bull. Amer. Math. Soc. 42 (2005) 181-211. MR 2133310.
Abstract, references, and article information   
View Article: PDF

[2] Jeffrey C. Lagarias and Peter W. Shor. Keller's cube-tiling conjecture is false in high dimensions . Bull. Amer. Math. Soc. 27 (1992) 279-283. MR 1155280.
Abstract, references, and article information   
View Article: PDF

[3] Allan L. Edmonds, John H. Ewing and Ravi S. Kulkarni. Torsion free subgroups of Fuchsian groups and tessellations of surfaces. Bull. Amer. Math. Soc. 6 (1982) 456-458. MR 648534.
Abstract, references, and article information   
View Article: PDF

[4] Branko Grünbaum and G. C. Shephard. Tilings with congruent tiles. Bull. Amer. Math. Soc. 3 (1980) 951-973. MR 585178.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1